Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 41, NWS Bismarck, ND

June 11, 2008Grant County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 11, 2008, 11:02 AM MDT for Grant County, Morton County, North Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 11:02 AM MDT (17:02 UTC)
Expired
Jun 11, 2008, 11:45 AM MDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Grant County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 61 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 11:15 AM MDTHAIL 0.755 Sw Flasher, NDHAIL COVERED THE GROUND. MOSTLY SMALL HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 5.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 111702
SVRBIS
NDC037-059-111745-
/O.NEW.KBIS.SV.W.0041.080611T1702Z-080611T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1102 AM MDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1145 AM MDT OR 1245 PM CDT

* AT 1100 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ST. GERTRUDE...OR 43 MILES NORTHEAST OF LEMMON...AND MOVING NORTH
  AT 26 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RALEIGH BY 1115 AM MDT...
  LARK AND 8 MILES WEST OF FLASHER BY 1230 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.

LAT...LON 4662 10156 4661 10119 4619 10119 4618 10152
TIME...MOT...LOC 1702Z 182DEG 23KT 4629 10141

$$

JENSEN
2 follow-up statements
000 
WWUS53 KBIS 111718
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1218 PM CDT WED JUN 11 2008

NDC037-059-111745-
/O.CON.KBIS.SV.W.0041.000000T0000Z-080611T1745Z/
GRANT ND-MORTON ND-
1118 AM MDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM MDT OR 
1245 PM CDT FOR SOUTH CENTRAL MORTON AND EASTERN GRANT COUNTIES...

AT 1118 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LARK...OR 41 MILES SOUTHWEST OF BISMARCK...MOVING NORTH
AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LARK BY 1125 AM MDT...
  8 MILES WEST OF FLASHER BY 1230 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4662 10156 4661 10119 4619 10119 4618 10152
TIME...MOT...LOC 1718Z 182DEG 23KT 4639 10140

$$

JENSEN
000 
WWUS53 KBIS 111738
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1238 PM CDT WED JUN 11 2008

NDC043-111800-
/O.CON.KBIS.SV.W.0043.000000T0000Z-080611T1800Z/
KIDDER ND-
1238 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTH CENTRAL KIDDER COUNTY...

AT 1231 PM CDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
ROBINSON...OR 51 MILES NORTHEAST OF BISMARCK...MOVING NORTH AT 39
MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4712 10003 4713 10001 4713 10000 4732 10006
      4732 9961 4713 9965
TIME...MOT...LOC 1738Z 175DEG 34KT 4726 9986

$$
HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:09 AM MDT, 53 minutes earlier.

Area forecast discussion, Jun 11, 10:09 AM MDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1109 AM CDT WED JUN 11 2008

.UPDATE...
EMBEDDED ISOLATED THUNDERSTORMS ARE PRESENT AND INCREASING IN
AERIAL COVERAGE OVER PORTIONS OF WEST AND CENTRAL ND. LATEST
MODEL DATA INDICATES SOME ELEVATED CAPE IN CONJUNCTION WITH
STRONG UPPER LEVEL DIVERGENCE. THUS WILL SEND ANOTHER ZFP UPDATE
TO INCLUDE ISOLD THUNDER FOR ALL ZONES THIS MORNING AND
AFTERNOON.

PREV DISCUSSION... /ISSUED 251 AM CDT WED JUN 11 2008/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
LATEST REGIONAL RADAR SHOWS A PLETHORA OF MODERATE RAIN SHOWERS
AND SCATTERED THUNDERSTORMS OVER OUR CENTRAL AND SOUTHERN CWA MOVING
NORTHEAST WITH TIME. THE LATEST WATER VAPOR IMAGERY SHOWS A POTENT
UPPER LOW ROTATING OVER CENTRAL MONTANA WITH TWO JET STREAKS
STRETCHING FROM NV/UT AND ANOTHER OVER EASTERN MONTANA. LATEST
MSAS SHOWS A SFC LOW PRESSURE OVER NORTHEAST COLORADO WITH AN
INVERTED TROF EXTENDING FROM FROM CENTRAL NEBRASKA TO CENTRAL
SOUTH DAKOTA AND BENDING BACK INTO SOUTHWESTERN NORTH DAKOTA.
THIS HAS BEEN THE FOCUS FOR PRECIPITATION DEVELOPMENT...THEN MOVING
NORTHEAST WITH TIME. THE TROF AND SFC LOW WILL MOVE INTO
EASTERN/NORTHEASTERN SOUTH DAKOTA BETWEEN 18Z-00Z. WILL KEEP
RAIN SHOWERS WITH A MENTION OF LOCALLY HEAVY DOWNPOURS AND SCATTERED
THUNDERSTORMS GOING THROUGHOUT THE DAY. APPEARS PRECIPITATION WILL
BEGIN TO TAPER OFF FROM SOUTHWEST TO NORTHEAST TOWARD 00Z THU AS A
DRY SLOT PUNCHES IN. THIS WILL DIMINISH PRECIPITATION QUICKLY
TONIGHT. ON THURSDAY...THE UPPER LEVEL LOW/TROUGH WILL MOVE ACROSS
THE STATE. H5 TEMPS OF -20C TO -24C AND H85-H5 LAPSE RATES OF
AROUND 6.5 C/KM WILL PROMOTE ISOLATED TO SCATTERED RAIN SHOWERS
AND ISOLATED THUNDERSTORMS MAINLY DURING THE AFT/EVE HOURS. THE
UPPER LOW DEPARTS ON FRIDAY WITH RESIDUAL ISOLATED TO SCATTERED
SHOWERS CONTINUING AGAIN MAINLY IN THE AFT/EVE. WITH H85 TEMPS
AROUND +4C TO +5C THIS AFT AND AGAIN THURSDAY AFT...EXPECT HIGHS
ONLY IN THE 50S TO LOWER 60S. WARMER ON FRI WITH HIGHS IN THE 60S.

LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...
A WESTERLY FLOW DEVELOPS WITH A COUPLE OF DISTURBANCES COMING
THROUGH SAT/SUN BRINGING A SLIGHT CHC OF SHOWERS/TSTMS.
THEREAFTER...500MB HEIGHTS ON BOTH THE GFS/ECMWF RISE AS A RIDGE
AMPLIFIES MONDAY INTO TUESDAY OVER NORTH DAKOTA. THIS WILL BRING
DRIER AND WARMER TEMPERATURES TO THE AREA MON/TUE. EXTENDED MODELS
BRING ANOTHER UPPER LOW ALONG THE US/CANADIAN BORDER WED/THU
BRINGING BACK A CHANCE OF SHOWERS AND THUNDERSTORMS ONCE AGAIN.

AVIATION...
RAIN SHOWERS AND SCATTERED THUNDERSTORMS WILL DOMINATE THE
AERODROMES TODAY WITH IFR/MVFR CEILINGS AND VISIBILITIES THROUGH
00Z THU. SOME OF THE RAIN SHOWERS WILL BE LOCALLY HEAVY WHICH WILL FURTHER
REDUCE VISIBILITIES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99
Hazardous weather outlook, Jun 11, 3:17 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
417 AM CDT WED JUN 11 2008

NDZ001>005-009>013-017>023-025-031>037-040>044-047-048-120930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-LOGAN-LA MOURE-
417 AM CDT WED JUN 11 2008 /317 AM MDT WED JUN 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TODAY WITH SOME
WITH LOCALLY HEAVY DOWNPOURS. SHOWERS AND THUNDERSTORMS WILL TAPER
OFF TOWARD EVENING...BEGINNING FIRST IN SOUTHWEST NORTH DAKOTA AND
MOVING NORTHEAST OVERNIGHT. THE RESULT WILL BE FOR A DECREASE OF
SHOWER ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL
DEVELOP THURSDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE
MOVES ACROSS NORTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

WITH THE CLOSE PROXIMITY OF SEVERE WEATHER AND HEAVY RAINFALL...IF
ANY FLOODING OR SEVERE WEATHER IS OBSERVED...PLEASE CONTACT THE
NATIONAL WEATHER SERVICE WITH YOUR REPORT.

NDZ045-046-050-051-120930-
SIOUX-EMMONS-MCINTOSH-DICKEY-
417 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF
POOR DRAINAGE AREAS IS IN EFFECT UNTIL 800 AM CDT/700 AM MDT/
FOR CENTRAL SIOUX...DICKEY...MCINTOSH AND SOUTHERN EMMONS
COUNTIES...

RADAR RAINFALL ESTIMATES RANGING FROM ONE TO THREE INCHES ARE COMMON
IN THE SOUTHERN PORTIONS OF THESE COUNTIES NEAR THE SOUTH DAKOTA
BORDER. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE OVER THE
SAME AREA WITH TOTAL ACCUMULATIONS 3 TO 5 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL
DEVELOP THURSDAY THROUGH FRIDAY AS AN UPPER LEVEL LOW PRESSURE
MOVES ACROSS NORTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...
WITH THE CLOSE PROXIMITY OF SEVERE WEATHER AND HEAVY RAINFALL...IF
ANY FLOODING OR SEVERE WEATHER IS OBSERVED...PLEASE CONTACT THE
NATIONAL WEATHER SERVICE WITH YOUR REPORT.

KS

In the hours before

Local storm report, Jun 11, 7:56 AM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
856 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     NON-TSTM WND DMG 1 NNW FULLERTON         46.18N 98.43W
06/11/2008                   DICKEY             ND   TRAINED SPOTTER

            DOWNED TREE BRANCHES 4 TO 5 INCH DIAMETER

&&

LLP
Local storm report, Jun 11, 9:03 AM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     ELLENDALE               46.00N 98.52W
06/11/2008                   DICKEY             ND   CO-OP OBSERVER

            TREE 1 FT DIAMETER BROKEN DOWN AND 3 INCH BRANCHES DOWN

&&

LLP
Local storm report, Jun 11, 9:10 AM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     5 NE ASHLEY             46.08N 99.28W
06/11/2008                   MCINTOSH           ND   TRAINED SPOTTER

            TREES BROKEN DOWN AND SHINGLES BLOWN OFF ROOF

&&

LLP
Local storm report, Jun 11, 10:29 AM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1129 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     HAIL             WASHBURN                47.29N 101.03W
06/11/2008  M0.75 INCH       MCLEAN             ND   FIRE DEPT/RESCUE

&&

LLP
Local storm report, Jun 11, 10:35 AM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1135 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             WASHBURN                47.29N 101.03W
06/11/2008  E1.00 INCH       MCLEAN             ND   EMERGENCY MNGR

            LASTED 5 MINUTES

&&

LLP
Local storm report, Jun 11, 10:52 AM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1152 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             4 NW MCKENZIE           46.86N 100.46W
06/11/2008  E0.75 INCH       BURLEIGH           ND   TRAINED SPOTTER

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:42 PM MDTSevere Thunderstorm WarningBISEmmons, McIntosh48 min
Jun 11, 12:07 AM MDTSevere Thunderstorm WarningBISDickey, McIntosh53 min
Jun 11, 12:53 AM MDTAreal Flood AdvisoryBISDickey, Emmons, McIntosh, Sioux9 hr
Jun 11, 12:54 AM MDTSevere Thunderstorm WarningBISDickey, McIntosh66 min
Jun 11, 1:19 AM MDTSevere Thunderstorm WarningBISSioux26 min
Jun 11, 1:45 AM MDTSevere Thunderstorm WarningBISEmmons, Sioux60 min
Jun 11, 2:01 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure59 min
Jun 11, 2:43 AM MDTSevere Thunderstorm WarningBISLogan, McIntosh62 min
Jun 11, 10:23 AM MDTSevere Thunderstorm WarningBISMcLean, Oliver37 min
Jun 11, 10:34 AM MDTSevere Thunderstorm WarningBISBurleigh, Kidder56 min
Jun 11, 10:36 AM MDTSevere Thunderstorm WarningBISBurleigh, Sheridan39 min
Jun 11, 11:04 AM MDTSevere Thunderstorm WarningBISMcLean30 min
Jun 11, 11:09 AM MDTSevere Thunderstorm WarningBISKidder37 min
Jun 11, 11:19 AM MDTSevere Thunderstorm WarningBISKidder, Logan56 min
Jun 11, 11:28 AM MDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan38 min
Jun 11, 11:36 AM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan54 min
Jun 11, 11:44 AM MDTSevere Thunderstorm WarningBISWells33 min
Jun 11, 12:16 PM MDTSevere Thunderstorm WarningBISLaMoure24 min
Jun 11, 12:29 PM MDTSevere Thunderstorm WarningBISKidder46 min
Jun 11, 12:42 PM MDTSevere Thunderstorm WarningBISGrant, Morton35 min
Jun 11, 1:14 PM MDTSevere Thunderstorm WarningBISKidder, Wells61 min
Jun 11, 1:57 PM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh63 min
Jun 11, 2:09 PM MDTSevere Thunderstorm WarningBISStutsman36 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.